# SDR UIEA2019082305263

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,343 hours, 16,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED OFF EICAS MESSAGE INTERMITTENTLY DURING FLIGHT WITH LOW POWER SETTINGS.  THE LEFT DUCT PRESSURE WAS HALF THE PRESSURE OF THE RIGHT.  PERFORMED B767 FIM 21-51-FT 803, OPS CHECKS GOOD.  ACFT RETURNED TO NORMAL CONFIGURATION.
